# SDR SIMA20130528007

- Difficulty date: May 28, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,714 hours, 24,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109598
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND EMERGENCY BATTERY AND EMERGENCY BATTERY CHARGER WOULD NOT CHARGE.  ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY AND EMERGENCY BATTERY CHARGER.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
